# SDR DALA2018123167456

- Difficulty date: December 26, 2018
- Submitted: January 1, 2019
- Operation: Air carrier
- Aircraft: N314DN
- Make and model: Airbus A321-211
- Aircraft serial: 7281
- Aircraft time: 5,878 hours, 3,196 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT SEAT 32C, FOUND A PUSHED PIN ON LIGHT ASSY CONNECTOR, RESET PIN
